# SDR HNAA2023031000076

- Difficulty date: February 23, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD VERTICAL STAB TO FUSELAGE ANGLE HAS POSSIBLE CRACK AT MARKED LOCATIONS.  REPAIRED IAW EMB145 SRM 51-40-02
